# SDR AALA20030905

- Difficulty date: August 24, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Truck
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, LEFT MAIN LANDING GEAR BOGIE TRUCK FAILED.  AIRCRAFT UNABLE TO MOVE FROM TAXIWAY.  NO EMERGENCY DECLARED.  REPLACED BOGIE ASSEMBLY FOR LEFT MLG.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
